# SDR 98ZZZX987

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2507T
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 914
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Muffler
- Part number: TD2056010006
- Condition: Failed
- Location: Engine
- Part time: 1,880 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUFFLER SEAM SPLIT FOLLOWING REPAIR.  TIS WAS 1 HOUR.  SECOND REPAIR LASTED 3 HOURS THEN MUFFLER EXPLODED.  INVESTIGATION FOUND MUFFLER WAS FOR LYC O320 INSTEAD OF IO540.
